Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26910
Title: Comments on "Explicit criterion for the positive definiteness of a general quartic form"
Authors: Wang, F
Qi, L 
Keywords: Positive definiteness
Quartic polynomial
Roots
Issue Date: 2005
Publisher: Institute of Electrical and Electronics Engineers
Source: IEEE transactions on automatic control, 2005, v. 50, no. 3, p. 416-418 How to cite?
Journal: IEEE transactions on automatic control 
Abstract: The purpose of this note is to point out that the result in the above paper is incomplete, and to give a complete and improved result.
URI: http://hdl.handle.net/10397/26910
ISSN: 0018-9286
EISSN: 1558-2523
DOI: 10.1109/TAC.2005.843851
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

22
Last Week
0
Last month
1
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

22
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

43
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.